Arithmetic of the modular functions $j_{1,2}$ and $j_{1,3}$
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 47-59
Printed March 1, 2007
Chang Heon Kim and Ja Kyung Koo
Seoul Women's University, Korea Advanced Institute of Science and Technology
Abstract : We find the uniformizers of modular curves $X_1(N)$ ($N=2,3$) and explore the relationship with Thompson series and number theoretic property.
Keywords : modular curve, uniformizer, normalized generator, Thompson series
MSC numbers : 11F03, 11F06, 11F11
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd